Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A maximum principle for hyperbolic equations in a neighborhood of an initial line


Author: M. H. Protter
Journal: Trans. Amer. Math. Soc. 87 (1958), 119-129
MSC: Primary 35.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0097611-2
MathSciNet review: 0097611
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Agmon, L. Nirenberg, and M. H. Protter, A maximum principle for a class of hyperbolic equations and applications to equations of mixed elliptic-hyperbolic type, Communications on Pure and Applied Mathematics vol. 6 (1953) pp. 455-470. MR 0058835 (15:432c)
  • [2] S. Bochner, Positive zonal functions on spheres, Proc. Nat. Acad. Sci. vol. 40 (1954) pp. 1141-1147. MR 0068127 (16:834e)
  • [3] P. Germain and R. Bader, Sur quelques problémes à l'equation de type mixte de Tricomi, Office Nationale d'Etudes RechercheséAeronautiques, Publication No. 54, 1952. MR 0052665 (14:654c)
  • [4] H. F. Weinberger, A maximum property of Cauchy's problem, Ann. of Math. vol. 64 (1956) pp. 505-513. MR 0092076 (19:1058a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.00

Retrieve articles in all journals with MSC: 35.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0097611-2
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society